# SDR DHL2003754006

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2613 · Overheat Detection
- Part: Panel
- Condition: Malfunctioned
- Location: Overheat Protect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.  TRANSFERRED TO DMI LOG IAW DHL MEL 26-10-2. THIS IS DMI 12873 PLACARDS INSTALLED TEST ONLY.  REF DMI 12873, LOWER AFT BODY OVERHEAT WILL NOT TEST.  REMOVED AND REPLACED FIRE AND OVERHEAT PROTECTION PANEL, OPS CHECKED GOOD IAW BMM CHAPTER 26-14-0.
